MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; DBD-ARTHROSCOPY PACK

MEDLINE INDUSTRIES, LP; DBD-ARTHROSCOPY PACK
Model Number DYNJ64254A
Medical Device Problem Codes Device Markings/Labelling Problem (2911); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a syringe component was missing graduation markings and that its tip was damaged.
 
Additional Manufacturer Narrative
It was reported that a syringe component was missing graduation markings and that its tip was damaged.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.A sample was returned for evaluation and it was observed that no graduation markings were present on the syringe barrel.Additionally, there is also a dent in the syringe near the top edge and damage to the tip end that appears to be melted and a small piece of plastic sticks out in the plastic that surrounds the tip.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
DBD-ARTHROSCOPY PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nigel vilches
three lakes drive
northfield, IL 60093-2753
MDR Report Key18921568
Report Number1423395-2024-00150
Device Sequence Number7515021
Product Code OES
UDI-Device Identifier40193489354448
UDI-Public40193489354448
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDYNJ64254A
Device Lot Number20LMF670
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/07/2021
Initial Report FDA Received Date03/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown